May 17, 2006
Hi Dr Young, first thank you for all your answers, my question is if i can take a herbal multivitamin with out iron but it contain ginger and astragalus, I just want to know if there any problem with my current regimen of Combivir and Viramune. Thank you for your help, Spanish
Response from Dr. Young
Dear Spanish- Thanks for your comments-- I'm not aware of any significant drug-drug interactions between the supplements and antiretrovirals that you've listed.
I'd recommend letting your doctor know what supplements or vitamins your taking, just to keep the records straight.
Best health, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cold Feet After Anal Sex Top Sign Of HIV AIDS
- Dark Bumps After Anal Sex With Condom Does It Mean I Have HIV
- Herpes After Mutual Masturbation Worried I Have HIV
- Itchy Testicles After Licking Anus Sign Of HIV AIDS
- Oral Ulcers After Rimming Sign Of HIV AIDS
- Vomiting After Insertive Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.